# SDR USAA2011091600007

- Difficulty date: September 15, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 9,093 hours, 2,856 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 12C EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED SEAT TO WALL HARNESS FOR FLOOR EMERGENCY LIGHT ROW 12C. OPS CHECK GOOD IAW AIRBUS MAINTENANCE MANUAL 33-51-00
